# SDR SWAA2024041564270

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT STA-727 TO 767 RBL-20<[01] REMOVED FABRICATED AND INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL20 WL 156 MATERIA USING BAC1496-377#7075T62 LOT:1549286-2 IAW SRM 51-40-02- DWG 146A7502 REV:- AND DWG 146A7500 REV:A;[02] COMPLIED;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
